Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subcomplexes of Poincaré complexes


Author: J. P. E. Hodgson
Journal: Bull. Amer. Math. Soc. 80 (1974), 1146-1150
MSC (1970): Primary 57B10, 55F25; Secondary 56C20
DOI: https://doi.org/10.1090/S0002-9904-1974-13650-5
MathSciNet review: 0362318
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Bredon, Fixed point sets of actions on Poincaré duality spaces, Topology 12 (1973), 159-176. MR 331375
  • 2. L. Jones, Patch spaces: A geometric representation for Poincaré spaces, Ann. of Math. (2) 97 (1973), 306-343. MR 47 #4269. MR 315720
  • 3. N. Levitt, On the structure of Poincaré duality spaces, Topology 7 (1968), 369-388. MR 40 #2089. MR 248839
  • 4. F. Quinn, Surgery on Poincaré and normal spaces, Bull. Amer. Math. Soc. 78 (1972), 262-267. MR 45 #6014. MR 296955
  • 5. C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1970. MR 431216
  • 6. J. P. E. Hodgson, Embedded subcomplexes of Poincaré complexes (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57B10, 55F25, 56C20

Retrieve articles in all journals with MSC (1970): 57B10, 55F25, 56C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13650-5

American Mathematical Society